I am bipolar type 2... with extreme depression. I've been hospitalized more times than i care to remember. i decided to find some kind of online support group since i don't have much support in the community or from people i know. Recently I've become much more agitated and aggrivated over the littlest things. some have even said I've become more hateful and that isn't me. i don't know if my symptoms are getting worse or related to my medication . i hope to find some answers and contribute where i can
I am bipolar too and take seroquel without problems for more than10 years, as you know we all react differently to medications.
Stop using quetiapine and call your doctor at once if you have a serious side effect such as:
fast or uneven heartbeats
Call your doctor at once if you have any new or worsening symptoms such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone else experienced increased muscle cramping, spasms, or twitching, during or after use of?
Posted 20 Feb 2010 • 2 answers
Posted 21 Oct 2010 • 4 answers
Posted 11 Apr 2011 • 1 answer
Posted 7 Aug 2011 • 1 answer
Abilify - My diagnoses are bipolar 2 rapid cycling, anxiety, PTSD, OCD, migraines, myoclonic eyelid?
Posted 3 Sep 2016 • 1 answer